Previous |  Up |  Next


Title: On some properties of sets with positive measure (English)
Author: Ganguly, D. K.
Author: Basu, S.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 3
Year: 1994
Pages: 405-411
Category: math
MSC: 28A05
MSC: 28A12
idZBL: Zbl 0821.28001
idMR: MR1288161
DOI: 10.21136/CMJ.1994.128484
Date available: 2009-09-24T09:40:06Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Bose Majumdar, N.C.: On some properties of sets with positive measure.Annali dell’ Universita di Ferrara X. N1, p1 (1962), 1–11.
Reference: [2] Ganguly, D.K. and Majumdar, M: Some results on mid-point sets.Journal of Pure Mathematics 7 (1990), 27–33. MR 1306645
Reference: [3] Oxtoby, J.C.: Measure and category.Springer Verlag, 1980. Zbl 0435.28011, MR 0584443
Reference: [4] Ray, K.C.: On some properties of ratio sets.Seminario mathematics del Universita di Ferrara, Sci VI (NS) (1962–65), 45–49. MR 0188366


Files Size Format View
CzechMathJ_44-1994-3_2.pdf 856.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo